# SDR FDEA201304300888

- Difficulty date: April 30, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,646 hours, 24,559 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT FWD ENTRY DOOR LIGHT & EICAS MESSAGE COMES ON INFLIGHT.  LT FWD ENTRY DOOR WARNING SENSOR SYS ADJUSTMENT CARRIED OUT IAW AMM 52-71-00, REV 106 FOUND GOOD. TESTING OF DOOR WARNING SYS FOR NR 1 PASSENGER DOOR FOUND GOOD IAW AMM 52-71-00, REV 106.
